# SDR HEEA955281

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 7603 · Power Lever
- Part: Arm Assy
- Part number: 7630103034042
- Condition: Defective
- Location: Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE CONTROL STUD TOO LONG AND TOO SMALL.
